Article info

Download PDFPDF
Question 1: Does the use of ranitidine increase the risk of NEC in preterm infants?

Authors

  1. Correspondence to Dr Manigandan Chandrasekaran, Neonatal Unit, Homerton University Hospital NHS Trust, Homerton Row, Homerton, London E9 6SR, UK; mani{at}pediatrician.com
View Full Text

Citation

Chandrasekaran M, Fleming P
Question 1: Does the use of ranitidine increase the risk of NEC in preterm infants?

Publication history

  • Received July 30, 2013
  • Revised November 22, 2013
  • Accepted December 9, 2013
  • First published March 13, 2014.
Online issue publication 
March 13, 2014

Request permissions

If you wish to reuse any or all of this article please use the link below which will take you to the Copyright Clearance Center’s RightsLink service. You will be able to get a quick price and instant permission to reuse the content in many different ways.